Alert archive / Oklahoma / Heat Advisories in 2021

Heat Advisory 14, NWS Tulsa, OK

July 30, 20214 counties in Arkansas; 22 counties in Oklahoma

NWS Tulsa, OK issued this heat advisory at Jul 30, 2021, 2:52 AM CDT for 4 counties in Arkansas; 22 counties in Oklahoma. It took effect at Jul 31, 2021, 12:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 30, 2021, 2:52 AM CDT (07:52 UTC)
In effect from
Jul 31, 2021, 12:00 PM CDT
Expired
Jul 31, 2021, 8:00 PM CDT
In force
8 hr
Issued by
NWS Tulsa, OK
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1782 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1621 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

132 
WWUS74 KTSA 300752
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
252 AM CDT Fri Jul 30 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-302100-
/O.NEW.KTSA.HT.Y.0014.210731T1700Z-210801T0100Z/
/O.CON.KTSA.HT.Y.0013.210730T1700Z-210731T0100Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
252 AM CDT Fri Jul 30 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SATURDAY...

* WHAT...For the Heat Advisory today, heat index values up to 
  107 expected. For the Heat Advisory Saturday, heat index values 
  up to 109 expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From noon today to 8 PM CDT this evening, and then from
  from noon to 8 PM CDT Saturday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
5 follow-up statements
831 
WWUS74 KTSA 301921
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
221 PM CDT Fri Jul 30 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-310730-
/O.CON.KTSA.HT.Y.0013.000000T0000Z-210731T0100Z/
/O.CON.KTSA.HT.Y.0014.210731T1700Z-210801T0100Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
221 PM CDT Fri Jul 30 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
SATURDAY...

* WHAT...For the Heat Advisory today, heat index values up to 
  107 expected. For the Heat Advisory Saturday, heat index 
  values up to 109 expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From noon today to 8 PM CDT this evening, and then from 
  from noon to 8 PM CDT Saturday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
240 
WWUS74 KTSA 310105
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
805 PM CDT Fri Jul 30 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-310930-
/O.EXP.KTSA.HT.Y.0013.000000T0000Z-210731T0100Z/
/O.CON.KTSA.HT.Y.0014.210731T1700Z-210801T0100Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
805 PM CDT Fri Jul 30 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
SATURDAY...

* WHAT...Heat index values up to 109 expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From noon to 8 PM CDT Saturday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
181 
WWUS74 KTSA 310720
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
220 AM CDT Sat Jul 31 2021

ARZ019-020-029-OKZ055>058-060>062-067-010100-
/O.UPG.KTSA.HT.Y.0014.210731T1700Z-210801T0100Z/
/O.NEW.KTSA.EH.W.0004.210731T1700Z-210801T0100Z/
Crawford-Franklin-Sebastian-Washington OK-Nowata-Craig-Ottawa-
Tulsa-Rogers-Mayes-Wagoner-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Bartlesville, Nowata, Vinita, Miami, Tulsa, Claremore, Pryor, 
and Wagoner
220 AM CDT Sat Jul 31 2021

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* WHAT...Dangerously hot conditions with heat index values up to 
  112 expected.

* WHERE...Portions of northeast Oklahoma and west central
  Arkansas.

* WHEN...From noon today to 8 PM CDT this evening.

* IMPACTS...The combination of hot temperatures and high humidity 
  will combine to create a dangerous situation in which heat 
  illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ001-002-010-011-OKZ049-053-054-059-063>066-068>076-010100-
/O.CON.KTSA.HT.Y.0014.210731T1700Z-210801T0100Z/
Benton-Carroll-Washington AR-Madison-Pushmataha-Choctaw-Osage-
Pawnee-Delaware-Creek-Okfuskee-Okmulgee-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Antlers, 
Clayton, Hugo, Pawhuska, Pawnee, Grove, Jay, Sapulpa, Okemah, 
Okmulgee, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, 
McAlester, Stigler, Wilburton, and Poteau
220 AM CDT Sat Jul 31 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* WHAT...Heat index values up to 109 expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From noon to 8 PM CDT Saturday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
347 
WWUS74 KTSA 311858
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
158 PM CDT Sat Jul 31 2021

ARZ019-020-029-OKZ055>058-060>062-067-010100-
/O.CON.KTSA.EH.W.0004.000000T0000Z-210801T0100Z/
Crawford-Franklin-Sebastian-Washington OK-Nowata-Craig-Ottawa-
Tulsa-Rogers-Mayes-Wagoner-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Bartlesville, Nowata, Vinita, Miami, Tulsa, Claremore, Pryor, 
and Wagoner
158 PM CDT Sat Jul 31 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

* WHAT...Dangerously hot conditions with heat index values up to 
  112 expected.

* WHERE...Portions of northeast Oklahoma and west central 
  Arkansas.

* WHEN...From noon today to 8 PM CDT this evening.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ049-053-010700-
/O.NEW.KTSA.HT.Y.0015.210801T1700Z-210802T0000Z/
/O.CON.KTSA.HT.Y.0014.000000T0000Z-210801T0100Z/
Pushmataha-Choctaw-
Including the cities of Antlers, Clayton, and Hugo
158 PM CDT Sat Jul 31 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SUNDAY...

* WHAT...Heat index values up to 108 expected.

* WHERE...Pushmataha and Choctaw Counties.

* WHEN...Until 8 PM CDT this evening and from noon to 7 PM CDT Sunday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ001-002-010-011-OKZ054-059-063>066-068>076-010100-
/O.CON.KTSA.HT.Y.0014.000000T0000Z-210801T0100Z/
Benton-Carroll-Washington AR-Madison-Osage-Pawnee-Delaware-Creek-
Okfuskee-Okmulgee-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Pawnee, Grove, Jay, Sapulpa, Okemah, Okmulgee, Tahlequah, 
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
158 PM CDT Sat Jul 31 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values up to 109 expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From noon to 8 PM CDT Saturday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
009 
WWUS74 KTSA 010105
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
805 PM CDT Sat Jul 31 2021

ARZ019-020-029-OKZ055>058-060>062-067-010215-
/O.EXP.KTSA.EH.W.0004.000000T0000Z-210801T0100Z/
Crawford-Franklin-Sebastian-Washington OK-Nowata-Craig-Ottawa-
Tulsa-Rogers-Mayes-Wagoner-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Bartlesville, Nowata, Vinita, Miami, Tulsa, Claremore, Pryor, 
and Wagoner
805 PM CDT Sat Jul 31 2021

...EXCESSIVE HEAT WARNING HAS EXPIRED...

Heat index values will continue to fall as the evening wears on.

$$

OKZ049-053-010930-
/O.EXP.KTSA.HT.Y.0014.000000T0000Z-210801T0100Z/
/O.CON.KTSA.HT.Y.0015.210801T1700Z-210802T0000Z/
Pushmataha-Choctaw-
Including the cities of Antlers, Clayton, and Hugo
805 PM CDT Sat Jul 31 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT SUNDAY...

* WHAT...Heat index values up to 108 expected.

* WHERE...Pushmataha and Choctaw Counties.

* WHEN...From noon to 7 PM CDT Sunday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ001-002-010-011-OKZ054-059-063>066-068>076-010215-
/O.EXP.KTSA.HT.Y.0014.000000T0000Z-210801T0100Z/
Benton-Carroll-Washington AR-Madison-Osage-Pawnee-Delaware-Creek-
Okfuskee-Okmulgee-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Pawnee, Grove, Jay, Sapulpa, Okemah, Okmulgee, Tahlequah, 
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
805 PM CDT Sat Jul 31 2021

...HEAT ADVISORY HAS EXPIRED...

Heat index values will continue to fall as the evening wears on.

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jul 30, 2:47 AM CDT, 5 minutes earlier.

Area forecast discussion, Jul 30, 2:47 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
247 AM CDT Fri Jul 30 2021

.DISCUSSION...
The heat and humidity will persist for the next 2 days, with some
welcome relief coming Sunday and especially into next week.

Much like yesterday, expect that slightly lower afternoon
dewpoints will keep heat indices just a touch below excessive heat
warning criteria. Dayshift can re-evaluate dewpoint trends, but
plan on leaving the heat advisory as is for now. Saturday should
be the hottest day of late, as low-level winds become
southwesterly ahead of an approaching cold front. Expect several
locations across northeast OK and into west central AR reach 100
degree high temperatures. Will go with another heat advisory for
the entire forecast area Saturday afternoon.

The upper ridge will finally get squashed south and southwest of
the region as a deep trof swings through the eastern third of the
country. This will drive a cold front into the area by Saturday
night/Sunday morning, along with increasing chances of
showers/storms along and behind the boundary. The better chances
of convection will shift south into southeast OK/western AR later
Sunday afternoon/evening. Cloud cover/precipitation should hold
temperatures down several degrees, although muggy conditions will
persist.

The drier low-level air will finally sag south Sunday night, with
several days of below normal temperatures/lower humidity in store.
Low-end PoPs return by mid to late week as weak waves drop through
the northwesterly upper flow.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL  100  78 101  74 /   0   0   0  30
FSM  101  77 101  78 /   0   0   0  10
MLC   99  75  99  76 /   0   0   0  10
BVO   98  75  99  71 /   0   0   0  50
FYV   97  72  98  71 /   0   0   0  30
BYV   98  72  98  71 /   0   0  10  40
MKO   97  76  98  75 /   0   0   0  20
MIO   97  74  98  71 /   0   0  10  50
F10   98  75  99  75 /   0   0   0  10
HHW   97  77  98  77 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
     OKZ049-053>076.

     Heat Advisory from noon to 8 PM CDT Saturday for OKZ049-053>076.

AR...Heat Advisory from noon today to 8 PM CDT this evening for
     ARZ001-002-010-011-019-020-029.

     Heat Advisory from noon to 8 PM CDT Saturday for ARZ001-002-010-
     011-019-020-029.

&&

LONG TERM....18
Hazardous weather outlook, Jul 29, 5:17 PM CDT, 9 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
517 PM CDT Thu Jul 29 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
517 PM CDT Thu Jul 29 2021

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

DANGEROUS HEAT.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Heat index values will remain between 100 and 110 degrees until
around sunset.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Dangerous Heat Potential.
SATURDAY...Thunderstorm Potential...Dangerous Heat Potential.
SUNDAY...Thunderstorm Potential...Dangerous Heat Potential...
         Heavy Rain Potential.
MONDAY through WEDNESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Dangerously hot and humid conditions will continue into the
weekend, with heat index values in the 100 to 110 degree range
both Friday and Saturday. A frontal boundary will approach from
the north by Sunday into Monday, resulting in a chance of showers
and thunderstorms, and will bring a break from the heat early
next week.

weather.gov/tulsa contains additional information.

Nearby

Heat Advisories in Oklahoma, 2021Heat Advisories in Arkansas, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.